# SDR DHL9870707C

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 652165833
- Condition: Cracked
- Location: Ws 491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, R/W OUTBD T/E FLAP WELL T/E LOWER  PANEL SUPPORT INBD CHANNEL AT WS 491 CRACKED.  REPLACED CRACK PER SRM 51-30-2.  N/R 2797
